# SDR SWAA2016022349284

- Difficulty date: February 18, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 40,640 hours, 29,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT SIGN LOOSE.  SECURED SIGN IAW SIP.
